

## FALL CONFERENCE, IN PERSON OR VIRTUAL September 14, 2024 The National University of Natural Medicine

## **SCHEDULE**

8:30 am Doors open, continental breakfast available

9:00-10:30 am (1.5 hrs) Leigh Ann Chapman ND: *Perinatal Influences on Neurodiversity* 

10:30-10:45 am (0.25 hrs + 1.25 hrs prerecorded) Khivan Oberoi ND joins virtually to discuss and answer questions regarding her bonus presentation: *Integrative Fertility Care* 

10:45 am-11:00 am Break

11:00-12:30 pm (1.5 hrs) Regina Flanagan ND: A Naturopathic Approach to Gestational Diabetes

12:30-1:30 pm Lunch from Por Que No, on site

1:30-3:30 pm (2 hrs) Celeste Kersey CPM, LDM: Finding Accompaniment in the midst of Exhaustion and Aloneness

3:30-3:45 pm Break

3:45-5:15 pm (1.5 hrs) Molly Niedermeyer ND: *The Treatment of Common Complaints in Pregnancy* 

5:15 pm Raffle and clean up

TOTAL CE: 8 HRS INCLUDING 7.25 EITHER OB OR GENERAL CE AND 0.75 PHARMACY CE(OBNM and OMC approval pending)